# SDR DALA2025062304686

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION CENTER FITTING LOCATED BETWEEN FR16 TO FR20 AND STR23L FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BETWEEN FR16 TO FR20 AND STR 23L FWD GALLEY AREA AS PER A319 SRM 51-72-11. (1039509).
